# SDR DLM88992406

- Difficulty date: October 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Broken
- Location: Nr 3 Main
- Component: MD88M
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED WHEELS FOR PASSENGER COMPLAINT OF FLAT TIRE.  FOUND NR 3 MAIN WHEEL DAMAGED ON INSIDE.  ALSO, RUBBING BRAKE. INNER BEARING HUB FAILURE, AXLE HAD NO DAMAGE.  REPLACED WHEEL AND BRAKE ASSY.
